Equilibrium large deviations for mean-field systems with translation invariance - École des Ponts ParisTech Access content directly
Journal Articles The Annals of Applied Probability Year : 2018

Equilibrium large deviations for mean-field systems with translation invariance

Abstract

We consider particle systems with mean-field interactions whose distribution is invariant by translations. Under the assumption that the system seen from its centre of mass be reversible with respect to a Gibbs measure, we establish large deviation principles for its empirical measure at equilibrium. Our study covers the cases of McKean-Vlasov particle systems without external potential, and systems of rank-based interacting diffusions. Depending on the strength of the interaction, the large deviation principles are stated in the space of centered probability measures endowed with the Wasserstein topology of appropriate order, or in the orbit space of the action of translations on probability measures. An application to the study of atypical capital distribution is detailed.
Fichier principal
Vignette du fichier
ld-rev.pdf (424.26 Ko) Télécharger le fichier
ld-comp.pdf (44.7 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-01546442 , version 1 (23-06-2017)
hal-01546442 , version 2 (07-12-2017)

Identifiers

Cite

Julien Reygner. Equilibrium large deviations for mean-field systems with translation invariance. The Annals of Applied Probability, 2018, 28 (5), pp.2922-2965. ⟨10.1214/17-AAP1379⟩. ⟨hal-01546442v2⟩
273 View
315 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More